# SDR AU510001503

- Difficulty date: June 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6158124A
- Condition: Broken
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE NR 2 CYLINDER FUEL INJECTOR LINE BROKEN AT NIPPLE. (CASA NR 510001503).
